I am on day 7 of Harvoni. I am experiencing fatigue, Brain fog, and some dizziness and headaches. A friend close to my age ( 50) experienced these same symptoms for most of the 8 week treatment.Just wondering if they could be more common in women in this age group ? Thank you.
I do think this is a significant possibility as, many s/s of Menopausal issues at times during my Harvoni tx. It's a very potent new drug that answers many prayers - there seemed for me to be a myriad of sides which did at times feel like "who is that person" ... both mental fog, confusion, emotional irritation/impatience, and physical sweats/chills, palpitations --- none of which were worth stopping treatment. Hang-in there! Only 2 days after treatment, more than 50% of sides seemed gone... Lots of hope and faith that the others too shall pass and a new life HCV Free will be terrific; you're not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any sexual side effects from taking Harvoni in women reported? Like the side effects from?
Posted 15 Jan 2015 • 1 answer
Posted 21 Feb 2015 • 4 answers
Posted 8 Mar 2015 • 36 answers
Posted 28 Jan 2016 • 1 answer
Posted 18 Feb 2016 • 3 answers